Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Conformal dimension and Gromov hyperbolic groups with 2–sphere boundary

Mario Bonk and Bruce Kleiner

Geometry & Topology 9 (2005) 219–246
Bibliography
1 C J Bishop, J T Tyson, Conformal dimension of the antenna set, Proc. Amer. Math. Soc. 129 (2001) 3631 MR1860497
2 M Bonk, B Kleiner, Quasisymmetric parametrizations of two-dimensional metric spheres, Invent. Math. 150 (2002) 127 MR1930885
3 M Bonk, B Kleiner, Rigidity for quasi–Möbius group actions, J. Differential Geom. 61 (2002) 81 MR1949785
4 M Bonk, P Koskela, S Rohde, Conformal metrics on the unit ball in Euclidean space, Proc. London Math. Soc. $(3)$ 77 (1998) 635 MR1643421
5 M Bourdon, H Pajot, Rigidity of quasi-isometries for some hyperbolic buildings, Comment. Math. Helv. 75 (2000) 701 MR1789183
6 M Bourdon, H Pajot, Cohomologie $l_p$ et espaces de Besov, J. Reine Angew. Math. 558 (2003) 85 MR1979183
7 S Buyalo, Volume entropy of hyperbolic graph surfaces, Ergodic Theory Dynam. Systems 25 (2005) 403 MR2129103
8 J Cheeger, Differentiability of Lipschitz functions on metric measure spaces, Geom. Funct. Anal. 9 (1999) 428 MR1708448
9 M Coornaert, Mesures de Patterson–Sullivan sur le bord d'un espace hyperbolique au sens de Gromov, Pacific J. Math. 159 (1993) 241 MR1214072
10 P Hajłasz, P Koskela, Sobolev met Poincaré, Mem. Amer. Math. Soc. 145 (2000) MR1683160
11 J Heinonen, Lectures on analysis on metric spaces, Universitext, Springer (2001) MR1800917
12 J Heinonen, P Koskela, Quasiconformal maps in metric spaces with controlled geometry, Acta Math. 181 (1998) 1 MR1654771
13 S Keith, T Laakso, Conformal Assouad dimension and modulus, Geom. Funct. Anal. 14 (2004) 1278 MR2135168
14 J Kinnunen, N Shanmugalingam, Regularity of quasi-minimizers on metric spaces, Manuscripta Math. 105 (2001) 401 MR1856619
15 T J Laakso, Ahlfors $Q$–regular spaces with arbitrary $Q>1$ admitting weak Poincaré inequality, Geom. Funct. Anal. 10 (2000) 111 MR1748917
16 F Paulin, Un groupe hyperbolique est déterminé par son bord, J. London Math. Soc. $(2)$ 54 (1996) 50 MR1395067
17 S Semmes, Finding curves on general spaces through quantitative topology, with applications to Sobolev and Poincaré inequalities, Selecta Math. $($N.S.$)$ 2 (1996) 155 MR1414889
18 S Semmes, Some novel types of fractal geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (2001) MR1815356
19 D Sullivan, The density at infinity of a discrete group of hyperbolic motions, Inst. Hautes Études Sci. Publ. Math. (1979) 171 MR556586
20 D Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 465 MR624833
21 P Tukia, On quasiconformal groups, J. Analyse Math. 46 (1986) 318 MR861709
22 J Tyson, Quasiconformality and quasisymmetry in metric measure spaces, Ann. Acad. Sci. Fenn. Math. 23 (1998) 525 MR1642158
23 J T Tyson, Metric and geometric quasiconformality in Ahlfors regular Loewner spaces, Conform. Geom. Dyn. 5 (2001) 21 MR1872156